MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE); TRANSDUCER, ULTRASONIC, DIAGNOSTIC

PHILIPS ULTRASOUND, INC X7-2T TRANSDUCER (MTEE); TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number 989605361911
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
A customer reported their x7-2t model transducer was not fully adjusting the articulation angle.There was no injury associated with this event.
 
Additional Manufacturer Narrative
Evaluation of the transducer could not confirm the articulation issue as described by the customer.Investigation of the device noted loose steering, a pinched cable at the strain relief, and the i-tube disbonded from the strain relief.The pinched cable did cause intermittent noise in images when flexed.Further testing by a philips tee transducer engineer found the articulation of the transducer to be functioning normally with no movement malfunction identified.The physical damage to the transducer inhibited the overall performance of the device and is indicative of improper maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
X7-2T TRANSDUCER (MTEE)
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9405817
Report Number3019216-2019-00084
Device Sequence Number19502469
Product Code ITX
UDI-Device Identifier00884838023987
UDI-Public(01)00884838023987
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605361911
Device Lot NumberB0N3FY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1